I recently had several mental meltdowns. I was an alcohol abuser most of my life. Bu last couple years smoked marijauana and k2 / that spice stuff. I do have family issues too. My symptoms are a lot and i was wondering if it could be something besides bi-polar or a combo of stuff. I was smoking k2 daily constantly for couple months recently. I started to want god in my life. So I quit smoking cigerettes,weed,k2, and all my anger and personel problems toward everybody and wanted to change completely into a good person. I started talking to god directly and thought he was working in my life but carried it too far and had mental breakdowns. Now Im sober and trying to deal with my sypmtoms. Doctors gave me anti-psychotis resperidone for bi-polar. Could it be seratonin poisoning or something else? Any advice would help so much, Im desperate. Heres my symptoms: Sweating, anxiety attacks,hallucinating, rapid heart especially at night, paranoia, insomnia, staying busy, rapid impulses, fear of death and being alone, talking to god and seeing signs that arent there, i get a wierd nerve sensation under my forehead/nose sometimes after i eat. Any ideas would help, i was fairly a normal person until this and i dont understand it.???
Hi there, it sounds like a psychotic episode, it could have been to do with the drugs or it might have happened anyway if you are bipolar.. sometimes people have psychotic episodes and then never have them again, it sounds like your pdoc thinks that you have a long term illness, the only other illness I can think of that would match your symptoms is schizophrenia, but I am not a doctor. Were you depressive at the time of this episode? I would track your illness on here, any symptoms, time of day etc. Write everything down ready for your next appointment as the pdoc may want to see how your moods change in order to make a full diagnosis, although these things take time.
I was diagnosed with bipolar and I too, used to smoke spice. When I quit I had a meltdown and was put on Risperdal. You might be going through withdrawal from the spice. Thats what happened to me with the panic attacks and all the things you listed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.